# SDR NSVA2008014

- Difficulty date: March 25, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 339-363
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT, ON-COMING CREW NOTICED FUSELAGE DAMAGE ON RT SIDE OF AIRCRAFT, HOLE IN THE SKIN, AND PROP BLADE DAMAGE.  AIRCRAFT WAS FERRIED TO ALB FOR REPAIRS.  RT PROP WAS REPLACED, EDDY CURRENT EXAMINATION OF IMPACT AREA ON FUSELAGE BETWEEN STATIONS 339 AND 363 SL 1615/1616.  PERFORMED REPAIR TO FUSELAGE SKIN IAW SAAB REPAIR STATEMENT SDS014569 AND SAAB SRM 53-70-10.
